# SDR SIMA2144

- Difficulty date: August 1, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3059 - EMERGENCY FLOOR LIGHT AT SEAT 11B IS INOPERATIVE.  REMOVED AND REPLACED BULB AT 11B.  OPS CHECK GOOD.  (M)
